# SDR SWAA1201121

- Difficulty date: January 21, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING ATTACH POINT CORRODED.  REMOVED AND REPLACED FITTING ASSY PER SRM.
